# SDR HNAA0300075

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 39,719 hours, 44,273 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT GEAR DOOR AMBER LT REMAINED ON, CREW CONFIRMED ALL GEAR DOORS CLOSED.
